Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Prescribed Focalin for arthritis. Have vitamin B12 deficiency. Safe medicine?

Dr. Grief I have taken an add medication, Focalin 10 mg XR. It has given me the energy to get motivated and helps with my arthritis. I am B12 deficient and I get shots every 2 weeks. they dont help much with my energy. I am 57 years old, in good health, non smoker, non drinker. Is this a medication that my DR. would prescribe for my problems.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Let me explain , you one thing that vitamin B 12 or other vitamins are not instant energy providers.
So as you are taking B12 shots , take them regularly .
Get in regular blood examination for B 12 .
When blood level reach at a stipulated , stop the drug.
Yes , your doctor has prescribed a right combination of drug , keep it up.
Good luck.
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor